Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 29, NWS Cleveland, OH

April 1, 2023Holmes County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 1, 2023, 11:51 AM EDT for Holmes County, Wayne County, Ohio. It was in force for 54 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2023, 11:51 AM EDT (15:51 UTC)
Expired
Apr 1, 2023, 12:45 PM EDT
In force
54 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Holmes County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 12:07 PM EDTTSTM WND DMG4 Nnw Nashville, OHLARGE TREE DOWN NEAR STATE ROUTE 226 AND STATE ROUTE 179. TIME ESTIMATED VIA RADAR.
Apr 1, 12:08 PM EDTTSTM WND DMGGlenmont, OHSEVERAL REPORTS OF TREES AND POWERLINES DOWN IN GLENMONT. TIME ESTIMATED VIA RADAR.
Apr 1, 12:13 PM EDTTSTM WND DMGWooster, OH*DELAYED REPORT* PINE TREE SNAPPED OFF, PARTIALLY LANDING ON A DETACHED GARAGE CAUSING MINOR DAMAGE.
Apr 1, 12:14 PM EDTTSTM WND DMG5 W Apple Creek, OH*DELAYED REPORT* ONE POWER POLE SNAPPED AND FELL ONTO OH 83 WITH SEVERAL OTHERS PARTIALLY SNAPPED AND LEANING OVER THE ROAD.
Apr 1, 12:15 PM EDTTSTM WND DMGMillersburg, OHSEVERAL REPORTS OF TREES AND POWERLINES DOWN IN MILLERSBURG. TIME ESTIMATED VIA RADAR.
Apr 1, 12:18 PM EDTTSTM WND DMG4 N Apple Creek, OHTREES DOWN ON APPLE CREEK ROAD.
Apr 1, 12:20 PM EDTTSTM WND DMG2 Sse Rittman, OHTREES AND UTILITY POLES DOWN ALL ACROSS WAYNE COUNTY. COUNTY DISPATCH SAID THAT DOYLESTOWN, CHIPPEWA, AND AREAS NORTH OF WOOSTER WERE HIT HARDEST. TIME ESTIMATED VIA RADAR.
Apr 1, 12:22 PM EDTTSTM WND DMG5 Se Fredericksburg, OHROOF PARTIALLY BLOWN OFF RESIDENCE NEAR STATE ROUTE 241 AND COUNTY ROAD 77. TIME ESTIMATED VIA RADAR.
Apr 1, 12:25 PM EDTTSTM WND GST 591 Wnw Smithville, OHASOS STATION KBJJ WOOSTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -163 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
-163 m²/s²
0-3 km storm-relative helicity
-117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

467 
WUUS51 KCLE 011551
SVRCLE
OHC075-169-011645-
/O.NEW.KCLE.SV.W.0029.230401T1551Z-230401T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1151 AM EDT Sat Apr 1 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Wayne County in northeastern Ohio...
  Holmes County in northeastern Ohio...

* Until 1245 PM EDT.

* At 1150 AM EDT, severe thunderstorms were located along a line
  extending from near Polk to near Centerburg, moving northeast at 55
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Wooster, Millersburg, Orrville, Berlin, Rittman, Walnut Creek,
  Doylestown, Loudonville, Creston, Dalton, Shreve, West Salem,
  Killbuck, Holmesville, Glenmont, Mount Eaton, Nashville, Winesburg,
  Farmerstown and Smithville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Strong wind gusts in excess of 50 mph will continue even 
after the rain exits. 

&&

LAT...LON 4046 8218 4057 8218 4057 8222 4067 8222
      4067 8213 4099 8213 4098 8165 4064 8165
      4063 8167 4045 8167
TIME...MOT...LOC 1550Z 237DEG 49KT 4089 8224 4030 8263 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
1 follow-up statement
225 
WWUS51 KCLE 011640
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1240 PM EDT Sat Apr 1 2023

OHC075-169-011649-
/O.EXP.KCLE.SV.W.0029.000000T0000Z-230401T1645Z/
Wayne OH-Holmes OH-
1240 PM EDT Sat Apr 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE AND HOLMES COUNTIES WILL
EXPIRE AT 1245 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. Wind gusts in 
excess of 50 mph will continue for the next several hours and a Wind 
Advisory remains in effect until 800 PM EDT.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Ohio.

LAT...LON 4046 8218 4057 8218 4057 8222 4067 8222
      4067 8213 4099 8213 4098 8165 4064 8165
      4063 8167 4045 8167
TIME...MOT...LOC 1639Z 237DEG 49KT 4123 8153 4065 8193 

$$

Maines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:29 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 1, 9:29 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
929 AM EDT Sat Apr 1 2023

.SYNOPSIS...
Low pressure over Lake Michigan will push east today and extend
a strong cold front across the area today. High pressure will
build in behind the system for Sunday. Low pressure will move
through the northern Great Lakes on Monday and extend a cold
front into the area Monday afternoon. This front will stall
across the area for Tuesday as the next system forms in the
central United States.

&&

.NEAR TERM /THROUGH SUNDAY/...
920 AM Update...
Clear conditions continue this morning and will allow for
eventual surface based destabilization in the eastern half of
the CWA in a another severe weather potential forecast day. Most
of the instability will be above 850mb, and the convection will
not necessarily be reliant on the surface based CAPE, but the
insolation will work to feed the severe potential today. Low
level jet brings a secondary surge of low level moisture in this
morning with the 850mb dewpoints back above 0C. Plenty of wind
in the column along with some evaporative cooling potential at
the onset with dry air entrainment possible adding to the wind
threat. Best window remains late morning into late afternoon.

Original Discussion...
The region is almost entirely clear and should be dry over the
next several hours. With the clearing, winds should start mixing
down and wind gusts will increase across the area this morning.
The wind advisory is in effect for the entire area through 8 PM.

The main concern for today will be another round of severe
weather. The atmosphere ahead of the main cold front will have
several hours to recover. Temperatures should reach the lower
60s ahead of the front and instability will build, especially
across NE OH and NW PA. Meanwhile, a 60-70 mb 700 mb jet will
move into the region ahead of the cold front and the combination
of the two features should force more showers and thunderstorms
across the region with enough wind shear to allow for an
organized damaging wind threat. The best window for storms will
be Noon to 4 PM. With the system just a touch slower and some
more recovery time in the region, the SPC Slight Risk has been
expanded west to include much of the Cleveland, Akron, and
Canton metros with the Marginal Risk getting to I-71.

Some rain will linger behind the storms through the evening
hours with the cold air advection over Lake Erie and some rain
may even change into some wet snowflakes. The system moves out
tonight and expect dry weather into Sunday as high pressure
quickly builds into the region. Lows tonight will chill into the
upper 20s and highs on Sunday will be cooler in the 40s to near
50.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure exits east Sunday night as surface low pressure moves
toward the northern Great Lakes region. This low will lift a warm
front north across our area. The low pressure will continue to glide
eastward, remaining north of the forecast area but will swing a cold
front from west to east across the CWA Monday evening into early
Tuesday. A secondary low pressure will eject from the Rockies on
Tuesday leading to the aforementioned cold front to become stationary
by Tuesday morning before lifting north as a warm front late
Tuesday.

PoPs will gradually increase throughout the short term forecast
period. Models are continuing to hint at increased instability on
Tuesday afternoon, characterized by MUCAPE values between 500-1000
J/kg. It looks like the best instability on Tuesday will remain to
our south and west, but we will need to continue to monitor over the
next few days. For now have kept thunder mentioned for Tuesday
night/early Wednesday morning.

Lows Sunday night range from the low-mid 30s across NW PA with mid
40s elsewhere. Highs Monday in the low 60s with lows in the 40s.
Highs on Tuesday will flirt with with 70, especially for those south
of US 30, with warm overnight lows on Tuesday in the mid 50s to low
60s ahead of the cold front.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The low pressure that ejected from the Rockies will move northward
into the upper Midwest. This low will swing a cold front west to
east across the CWA during the day Wednesday. Some model discrepancy
in instability Wednesday afternoon with the GFS indicating up to
1500 J/kg of MUCAPE and the Euro and Canadian lower and closer to
500 J/kg of MUCAPE. For now, kept thunder mentioned in the forecast
but this event will need to continue to be monitored with each
forecast update. High pressure builds behind this system giving us
dry weather to end the week.

Temperatures will decrease throughout the long term with highs on
Wednesday in the low to mid 70s. Cooler on Thursday and Friday with
highs hovering around 50 degrees.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
The area is VFR and mostly clear this morning in the wake of
overnight convection. Showers and thunderstorms should redevelop
across the region late this morning and spread across the area
through early afternoon. NW Ohio should stay as just showers but
North Central Ohio and eastward will have a brief window of
thunderstorms and have timed into KMFD and KCLE and points east.
Conditions will be intermittent MVFR with rain. As the
convection exits, some residual stratiform precipitation will
remain and MVFR ceilings should take hold of the region. Rain
may change to snow for a brief period. Conditions will dry out
this evening and ceilings will scour out as more dry air enters
the region. Winds will be strongest this morning and early
afternoon with good mixing and southwest winds gusting from
35-45 kt are possible Winds will be stronger with any TS and
then persist with the cold frontal passage as they shift to the
west then northwest.

Outlook...Non-VFR possible in rain on Monday and Tuesday.

&&

.MARINE...
Confidence for sustained gales on Lake Erie has decreased therefore
the Gale Watch has been cancelled and Small Craft Advisories have
been extended. Sustained winds in excess of 30 knots remain likely
on Lake Erie Saturday afternoon and evening. Have Small Craft
Advisories for all nearshore zones of Lake Erie through late
tonight/early Sunday morning.

Southwest winds 15-25 knots persist through late this morning before
winds shift and become more westerly by this afternoon. Winds
increase to 25-30 knots with the potential for winds in excess of 30
knots. Westerly winds become northwesterly and diminish to 15-20
knots by late tonight. Given onshore flow, waves in excess of 5 feet
will persist until early Sunday morning.

Winds become southeasterly at 10 knots or less by Sunday evening
with quiet marine conditions through mid week. Next time frame to
watch for will be Wednesday as strong southerly flow returns to the
area.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...Wind Advisory until 8 PM EDT this evening for PAZ001>003.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for LEZ142>144.
     Small Craft Advisory until 8 AM EDT Sunday for LEZ145>147.
     Small Craft Advisory until 6 AM EDT Sunday for LEZ148-149.

&&

SYNOPSIS...Sefcovic
NEAR TERM...26/Sefcovic
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Sefcovic
MARINE...Iverson
Hazardous weather outlook, Apr 1, 9:42 AM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
942 AM EDT Sat Apr 1 2023

OHZ009>014-019>023-029>033-038-047-089-PAZ001>003-021345-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-
Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Holmes-
Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
942 AM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Thunderstorms will develop ahead of a cold front late this morning
into early afternoon. Some of these thunderstorms may turn severe,
with damaging winds the primary severe risk with this activity.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142>144-162>164-021345-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
942 AM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Strong west-southwest winds will develop across the western portions
of Lake Erie today behind a cold front. These winds could allow for
water levels to dip below the critical mark for safe navigation for
the western basin of Lake Erie.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-021345-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
942 AM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>008-017-018-027-028-036-037-021345-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion-
Morrow-
942 AM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 1, 11:42 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1142 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     TSTM WND DMG     PEMBERVILLE             41.41N 83.46W
04/01/2023                   WOOD               OH   TRAINED SPOTTER

            UTILITY POLE SNAPPED IN GENOA.

&&

RC
Local storm report, Apr 1, 11:44 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1144 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     TSTM WND GST     1 NNW ARCADIA           41.12N 83.52W
04/01/2023  M64 MPH          HANCOCK            OH   MESONET

            MESONET STATION GW2591 ARCADIA.

&&

RC
Local storm report, Apr 1, 11:45 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     TSTM WND GST     2 SW FINDLAY            41.02N 83.67W
04/01/2023  M61 MPH          HANCOCK            OH   ASOS

            ASOS STATION KFDY FINDLAY.

&&

RC
Local storm report, Apr 1, 11:46 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1146 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND GST     2 WNW TONTOGANY         41.43N 83.78W
04/01/2023  M60 MPH          WOOD               OH   MESONET

            MESONET STATION AU885 1 WNW TONTOGANY.

&&

RC
Local storm report, Apr 1, 11:47 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1147 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     TSTM WND GST     4 NE MARION             40.62N 83.07W
04/01/2023  M58 MPH          MARION             OH   ASOS

            ASOS STATION KMNN MARION.

&&

RC
Local storm report, Apr 1, 11:49 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND GST     9 ENE OREGON            41.70N 83.26W
04/01/2023  M57 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON.

&&

RC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:27 PM EDTSpecial Weather StatementCLELucas48 min
Mar 31, 9:17 PM EDTSpecial Weather StatementCLEWayne13 min
Mar 31, 9:23 PM EDTSpecial Weather StatementCLESandusky22 min
Mar 31, 9:32 PM EDTSpecial Weather StatementCLEStark28 min
Mar 31, 10:28 PM EDTSpecial Weather StatementCLEAshtabula, Lake32 min
Mar 31, 10:36 PM EDTSevere Thunderstorm WarningCLEAshtabula, Lake39 min
Mar 31, 10:41 PM EDTSpecial Marine WarningCLE34 min
Mar 31, 11:06 PM EDTSpecial Marine WarningCLE39 min
Apr 1, 12:24 AM EDTSevere Thunderstorm WarningCLELucas, Wood51 min
Apr 1, 12:28 AM EDTSpecial Weather StatementCLEAshland, Cuyahoga, Geauga, Lake, Medina, Portage and 3 more47 min
Apr 1, 12:47 AM EDTSevere Thunderstorm WarningCLEHancock43 min
Apr 1, 12:59 AM EDTSpecial Weather StatementCLESandusky46 min
Apr 1, 1:09 AM EDTSpecial Weather StatementCLEAshtabula, Mahoning, Trumbull51 min
Apr 1, 1:22 AM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot38 min
Apr 1, 1:30 AM EDTSevere Thunderstorm WarningCLEMarion45 min
Apr 1, 1:35 AM EDTSpecial Weather StatementCLEErie40 min
Apr 1, 1:56 AM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Morrow, Richland, Seneca49 min
Apr 1, 2:00 AM EDTSpecial Marine WarningCLE90 min
Apr 1, 2:17 AM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Holmes, Knox, Lorain, Medina and 1 more43 min
Apr 1, 2:47 AM EDTSevere Thunderstorm WarningCLEGeauga, Holmes, Lake, Medina, Portage, Stark and 2 more58 min
Apr 1, 3:04 AM EDTSevere Thunderstorm WarningCLEAshtabula41 min
Apr 1, 3:13 AM EDTSevere Thunderstorm WarningCLETrumbull47 min
Apr 1, 3:22 AM EDTSpecial Marine WarningCLE63 min
Apr 1, 3:33 AM EDTSpecial Weather StatementCLEMahoning57 min
Apr 1, 10:42 AM EDTSpecial Weather StatementCLEHancock, Lucas, Wood48 min
Apr 1, 10:52 AM EDTSpecial Weather StatementCLECrawford, Marion, Seneca, Wyandot53 min
Apr 1, 10:55 AM EDTSpecial Weather StatementCLEOttawa, Sandusky65 min
Apr 1, 11:00 AM EDTSpecial Marine WarningCLE90 min
Apr 1, 11:00 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more45 min
Apr 1, 11:22 AM EDTSevere Thunderstorm WarningCLEErie, Huron53 min
Apr 1, 11:30 AM EDTSevere Thunderstorm WarningCLEAshland, Richland60 min
Apr 1, 11:31 AM EDTSpecial Marine WarningCLE119 min
Apr 1, 11:33 AM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland57 min
Apr 1, 11:46 AM EDTSevere Thunderstorm WarningCLELorain59 min
Apr 1, 11:59 AM EDTSevere Thunderstorm WarningCLECuyahoga, Medina46 min
Apr 1, 12:08 PM EDTSpecial Marine WarningCLE110 min
Apr 1, 12:13 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake62 min
Apr 1, 12:17 PM EDTSevere Thunderstorm WarningCLEPortage, Summit58 min
Apr 1, 12:19 PM EDTSevere Thunderstorm WarningCLEStark56 min
Apr 1, 12:33 PM EDTSevere Thunderstorm WarningCLEAshtabula57 min
Apr 1, 12:38 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Trumbull67 min
Apr 1, 12:45 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga17 min
Apr 1, 12:50 PM EDTSpecial Marine WarningCLE81 min
Apr 1, 1:27 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula33 min
Apr 1, 1:42 PM EDTGale WarningCLE6 hr
Apr 1, 3:56 PM EDTSmall Craft AdvisoryCLE16 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.